American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. Bochnak and W. Kucharz. The Weierstrass approximation theorem and a characterization of the unit circle. Proc. Amer. Math. Soc. 127 (1999) 1571-1574. MR 1653417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. Bochnak and W. Kucharz. Nonisomorphic algebraic structures on smooth manifolds . Proc. Amer. Math. Soc. 101 (1987) 424-426. MR 908641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Fulvio Mora and Mario Raimondo. On Noetherianness of Nash rings . Proc. Amer. Math. Soc. 90 (1984) 30-34. MR 722409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. R. Quine. A Pl\"ucker equation for curves in real projective space . Proc. Amer. Math. Soc. 85 (1982) 103-107. MR 647908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Manfred Knebusch. An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings . Proc. Amer. Math. Soc. 84 (1982) 29-32. MR 633271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marie A. Vitulli. Complete intersections in ${\bf C}\sp{n}$ and $R\sp{2n}$ . Proc. Amer. Math. Soc. 78 (1980) 331-336. MR 553370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1